About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 908676, 5 pages
http://dx.doi.org/10.1155/2014/908676
Research Article

The Representations and Continuity of the Metric Projections on Two Classes of Half-Spaces in Banach Spaces

College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China

Received 20 October 2013; Accepted 31 December 2013; Published 17 February 2014

Academic Editor: Khalil Ezzinbi

Copyright © 2014 Zihou Zhang and Chunyan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. V. Nevesenko, “Continuity of the diameter of a metric projection,” Matematicheskie Zapiski, vol. 11, no. 4, pp. 72–82, 131–132, 1979. View at MathSciNet
  2. E. V. Oshman, “Continuity of the metric projection,” Matematicheskie Zametki, vol. 37, no. 2, pp. 200–2011, 1985. View at MathSciNet
  3. J. H. Wang, “Convergence theorems for best approximations in a nonreflexive Banach space,” Journal of Approximation Theory, vol. 93, no. 3, pp. 480–490, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. N. Fang and J. H. Wang, “Convexity and the continuity of metric projections,” Mathematica Applicata, vol. 14, no. 1, pp. 47–51, 2001 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  5. Z. Zhang and Z. Shi, “Convexities and approximative compactness and continuity of metric projection in Banach spaces,” Journal of Approximation Theory, vol. 161, no. 2, pp. 802–812, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. W. Wang and J. F. Yu, “The character and representation of a class of metric projection in Banach space,” Acta Mathematica Scientia A, Chinese Edition, vol. 21, no. 1, pp. 29–35, 2001. View at MathSciNet
  7. W. Song and Z. J. Cao, “The generalized decomposition theorem in Banach spaces and its applications,” Journal of Approximation Theory, vol. 129, no. 2, pp. 167–181, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. H. Wang, “The metric projections in nonreflexive Banach spaces,” Acta Mathematica Scientia A, Chinese Edition, vol. 26, no. 6, pp. 840–846, 2006. View at Zentralblatt MATH · View at MathSciNet
  9. R. X. Ni, “The representative of metric projection on the linear manifold in Banach spaces,” Journal of Mathematical Research and Exposition, vol. 25, no. 1, pp. 99–103, 2005. View at MathSciNet
  10. J. Cabrera and B. Sadarangani, “Weak near convexity and smoothness of Banach spaces,” Archiv der Mathematik, vol. 78, no. 2, pp. 126–134, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. W. Wang and H. Wang, “Generalized orthogonal decomposition theorem in Banach space and generalized orthogonal complemented subspace,” Acta Mathematica Sinica, Chinese Series, vol. 44, no. 6, pp. 1045–1050, 2001. View at Zentralblatt MATH · View at MathSciNet